# SDR AALA20110424LAX01

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 94,986 hours, 17,832 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Condition: Defective
- Location: Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED TAT PROBE EICAS MESSAGE APPEARED ON UPPER EICAS AND TAT ANNUNICATOR LIGHT ON OVERHEAD PANEL ALSO ILLUMINATED.  EMERGENCY DECLARED, FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  REPLACED TOTAL AIR TEMPERATURE PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
